# SDR QMLA2024060520058

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N11YQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8156
- Aircraft time: 6,122 hours, 9,387 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING NORMAL STARTUP AFTER N1 REACHED 67% AND THE GENERATOR SWITCH WAS TURNED ON. THERE WAS A BURNING SMELL OF BURNED RUBBER, AND THEN SMOKE STARTED COMING OUT FROM THE COCKPIT AREA. I IMMEDIATELY HAD THE CREW EVACUATE AND SHUTDOWN THE ENGINE.
